×

zbMATH — the first resource for mathematics

Faithful orbits of collineation groups. (English) Zbl 0164.20901

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baer, R.: Projectivities with fixed points on every line. Bull. Amer. Math. Soc.52, 273-286 (1946). · Zbl 0061.30810 · doi:10.1090/S0002-9904-1946-08557-2
[2] Dembowski, O. P.: Gruppentheoretische Kennzeichnungen der endlichen desarguesschen Ebenen. Abh. des math. Seminars Hamburg29, 92-106 (1965). · Zbl 0132.40702 · doi:10.1007/BF02996312
[3] Piper, F. C.: The orbit structure of collineation groups of finite projective planes. Math. Z. (to appear). · Zbl 0155.49202
[4] Veblen, O., and J. W. Young: Projective geometry. 2nd Edition. Boston 1916.
[5] Wagner, A.: On collineation groups of projective spaces. Math. Z.76, 411-426 (1961). · Zbl 0099.36603 · doi:10.1007/BF01210987
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.